# SDR P5CA9601153

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Cracked
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND SHEARED RIVET ON STA 1660 LT SIDE ABOVE STRINGER 34.  AREA REPAIRED PER SRM 51-40-02.
